# SDR SIMA20140219001

- Difficulty date: February 19, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 32,327 hours, 28,328 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 6854
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS2 CHECK FOUND AFT FLASHLIGHT TO BE MALFUNCTIONING.  R & R AFT FLASHLIGHT IAW AMM 33-50-16, OPERATION GOOD.
